# SDR HEEA979209

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979BH
- Make and model: Bell 206L-3
- Aircraft serial: 51403
- System (JASC): 3457 · Global Positioning System
- Part: Gps 150
- Part number: 0110005400
- Condition: Defective
- Location: Cockpit Gps
- Component: Garmin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY WEAK LIGHT COMES ON AND TOP RIGHT SIDE OF UNIT, THE SCREW HOLDER IS BROKEN.
